RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Malkhasyan, Ara Shavarshovich

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:120
Abstract pages:357
Full texts:106
References:63
Associate professor
Candidate of physico-mathematical sciences
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
Birth date: 1.01.1946
E-mail:
Keywords: Equations, group, monoid

Subject:

Algorithmic problems of Algebra


http://www.mathnet.ru/eng/person37576
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/233978

Publications in Math-Net.Ru
2015
1. G. S. Makanin, A. Sh. Malkhasyan, “General solution of quadratic equations in free groups”, Proceedings of the YSU, Physical and Mathematial Scineces, 2015, 2,  62–65  mathnet  zmath
2014
2. A. Sh. Malkhasyan, “Pseudosymmetric Equations in a Free Monoid”, Mat. Zametki, 95:4 (2014),  577–589  mathnet  mathscinet  elib; Math. Notes, 95:4 (2014), 520–529  isi  scopus
1986
3. A. Sh. Malkhasyan, “Periodicity exponent of solutions of equations in a free group”, Mat. Zametki, 39:3 (1986),  413–423  mathnet  mathscinet  zmath; Math. Notes, 39:3 (1986), 227–233  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019